brain-icon
ATT medication side effec
Hello, I had Tubercular spondylitis and had spine surgery in feb 2015. I was on ATT medication since then for 1.5 year which is stopped now. I am still having side effects of this medicine such as headache, dizziness, ringing in ears. Can someone tell me how long it takes to get rid of these side effects after stopping the medication? Thanks
40 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Sukirti Chauhan
Neurosurgeon 12 yrs exp Chennai
I feel you need a check up regarding headaches and ringing of ears to rule out any problem in the brain.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.